MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GREENFIELD; FILTER, INTRAVASCULAR, CARDIOVASCULAR

BOSTON SCIENTIFIC CORPORATION GREENFIELD; FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number 43335
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation (2001)
Date of Event 09/06/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of the event was not given, so the aware date was used.
 
Event or Problem Description
It was reported that a perforation occurred.Computed tomography scan of the abdomen revealed positive for perforation.The filter tines extended beyond the mural margins of inferior vena cava.
 
Additional Manufacturer Narrative
Field change.
 
Event or Problem Description
It was reported that a perforation occurred.Computed tomography scan of the abdomen revealed positive for perforation.The filter tines extended beyond the mural margins of inferior vena cava.It was further reported that the patient underwent greenfield filter placement on (b)(6) 2007.The patient had a ct scan of their abdomen on (b)(6) 2018.

Brand Name
GREENFIELD
Common Device Name
FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9934891
Report Number2134265-2020-04626
Device Sequence Number11387144
Product Code DTK
UDI-Device Identifier08714729070276
UDI-Public08714729070276
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K964284
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2009
Device Model Number43335
Device Catalogue Number43335
Device Lot Number0008881971
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/24/2020
Supplement Date Received by Manufacturer07/14/2020
Initial Report FDA Received Date04/08/2020
Supplement Report FDA Received Date07/31/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR